# SDR RRXA002189

- Difficulty date: March 16, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- Aircraft time: 72,082 hours, 26,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spar Cap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE SPAR CAP IN THE CABIN INT BELOW FLOOR LEVEL AT STA 857 AND RBL 48 THROUGH LBL 48, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLED SPAR CAP IAW DC-8 SRM 53-2-5 AND 53-7-0 FIG 1G PAGE 30-40.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
